# SDR ASOA2016031514663

- Difficulty date: March 15, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 34,825 hours, 31,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FOUND ON BOTH INBD, OTBD BRACKET ON CABLE INTRCOSTAL AT FS 484.00 AND BETWEEN LBL 27 AND 36.  R & R ANGLE ON INBD CABLE INTERCOSTAL IAW SRM 51-40-11 AND 51-42-20.  RECEIVED AND COMPLIED WITH REO 601R-53-41-2011 AND ECTC REO 601R-53-41-2011.  COMPLIED WITH REO 601R-53-41-059, REV B, DATE SEP16,2009 NOTE 13 IAW NDTM PART 1, 51-20-06. FABRCIATED 1 ANGLE HAS CRACK INDICATTION SIGNAL EXCEEDS 50 PERCENT FS4 FROM REFERENCE NOTY SIGNAL.  COMPLIED WITH REO 601R-53-41-0596 REV B, DATED SEP.16,2009, NOTE 13 IAW NDTM PART 1, 51-20-06 ON FABRICATED -1 ANGLE NO INIDCATIONS NOTED AT THIS TIME.
